# SDR AALA20111013TUL07

- Difficulty date: October 13, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- Aircraft time: 58,276 hours, 29,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT WEB STATION 207 LONGERON 15 LEFT.  ACCOMPLISHED DOUBLER REPAIR PER AARD53-10-00.
